What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Mar 11, 5:08 AM CST, 42 minutes earlier. Its key messages:
- Issued at 102 AM CDT Wed Mar 11 2026
- The first round of showers and thunderstorms will remain mostly along and north I-30 overnight.
- A more widespread round of showers and thunderstorms (some severe with large hail and damaging winds) will arrive across the Four State Region through the day on
- Near-normal conditions return through the weekend into next week.
Area forecast discussion, Mar 11, 5:08 AM CST, 42 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
608 AM CDT Wed Mar 11 2026
...New AVIATION...
.KEY MESSAGES...
Issued at 102 AM CDT Wed Mar 11 2026
- The first round of showers and thunderstorms will remain mostly
along and north I-30 overnight.
- A more widespread round of showers and thunderstorms (some
severe with large hail and damaging winds) will arrive across
the Four State Region through the day on
- Near-normal conditions return through the weekend into next
week.
&&
.DISCUSSION...
Issued at 102 AM CDT Wed Mar 11 2026
Active weather conditions will continue with severe thunderstorms
likely through the next 24-36 hours. Aloft, the main driver of
convection is closed troughing across West Texas, projected to
shift eastward and gradually close off as it swiftly shifts
eastward across the Four State Region later today. As it does so,
short-range computer model guidance suggests a trajectory of the
center of circulation at or just south of the I-20 corridor,
promoting higher amounts of wind shear and enhancing updraft
separation. Storm modes are most likely to hold multi With a
favorable environment for updraft development and separation,
more severe weather threats are on the table, including but not
limited to the following: large hail, damaging winds, and isolated
tornadoes.
Post-frontal conditions will return temperatures back to near-
normal by the end of this week (lower 70s/upper 40s) after a week
of warmer temperatures. This reprieve continues into next week as
a fairly uneventful frontal passage on Sunday delivers a
reinforcing shot of colder air (Monday night temperatures likely
near freezing north of I-30). Long-range guidance suggests that
the rollercoaster ride will continue with another warming trend
(temperature maximums approaching the lower 80s again) by the
middle of next week. /16/
&&
.AVIATION...
(12Z TAFS)
Issued at 608 AM CDT Wed Mar 11 2026
For the 11/12Z TAFs, an active forecast period continues as a line
of showers and thunderstorms oriented southwest to northeast
continues to push northeast across the region this morning. This
line has had a history of producing strong wind gusts into southwest
Arkansas. Further showers and storms are expected into this
afternoon, capable of producing damaging wind gusts and possibly a
tornado or two. Thunderstorm impacts will continue through early
evening, diminishing from northwest to southeast. South winds will
persist early in this forecast period, pivoting to northerly as the
front passes through the region beginning this afternoon, becoming
breezier with sustained speeds of 10 to 20 kts overnight and gusts
of up to 30 kts possible.
/26/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 1250 AM CDT Tue Mar 10 2026
Spotter activation may be needed this afternoon through
Wednesday. /20/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 77 45 64 43 / 90 50 0 0
MLU 82 45 62 40 / 90 80 0 0
DEQ 76 35 64 37 / 80 10 0 0
TXK 77 41 65 43 / 90 30 0 0
ELD 74 40 62 39 / 90 50 0 0
TYR 77 43 66 45 / 80 30 0 0
GGG 76 42 65 42 / 90 50 0 0
LFK 77 45 66 43 / 90 60 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
DISCUSSION...16
AVIATION...26
In the hours before
Local storm report, Mar 11, 12:08 AM CST, 5 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
108 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM Tstm Wnd Dmg Garvin 33.95N 94.94W
03/11/2026 McCurtain OK Emergency Mngr
Roof partially peeled back from a home near
Garvin, Oklahoma.
&&
13Local storm report, Mar 11, 12:17 AM CST, 5 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
117 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM Tstm Wnd Dmg 5 W Broken Bow 34.02N 94.83W
03/11/2026 McCurtain OK Emergency Mngr
Trees and powerlines downed on Rhoden Road
west of Broken Bow, Ok.
&&
13Local storm report, Mar 11, 12:22 AM CST, 5 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
122 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM Tstm Wnd Dmg 6 N Idabel 33.98N 94.82W
03/11/2026 McCurtain OK Emergency Mngr
Camper reported flipped with occupants
inside in the Holly Creek area between
Garvin and Broken Bow, Oklahoma. No reports
of injuries attm. Homes damaged in the
vicinity.
&&
13Local storm report, Mar 11, 12:52 AM CST, 4 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
152 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Tstm Wnd Dmg 1 WNW Foreman 33.72N 94.41W
03/11/2026 Little River AR Law Enforcement
Large limbs down near County Road 1 just
outside of Forman, Arkansas.
&&
13Special weather statement, Mar 11, 1:49 AM CST, 4 hours 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
249 AM CDT Wed Mar 11 2026
TXZ096-108>110-124-125-136-137-110845-
Franklin TX-Upshur TX-Titus TX-Wood TX-Camp TX-Red River TX-Gregg
TX-Smith TX-
249 AM CDT Wed Mar 11 2026
...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL GREGG...
TITUS...UPSHUR...CAMP...RED RIVER...FRANKLIN...SMITH AND WOOD
COUNTIES UNTIL 345 AM CDT...
At 249 AM CDT, Doppler radar was tracking an area of strong
thunderstorms extending from 25 miles northwest of Golden to 30 miles
southwest of Lindale, or extending from 29 miles west of Winnsboro to
31 miles west of Tyler, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyler, Mount Pleasant, Whitehouse, White Oak, Gladewater, Gilmer,
Mineola, Pittsburg, Winnsboro, Clarksville, Leesburg, Hagansport,
Boxelder, Lindale, Mount Vernon, Quitman, Big Sandy, Hawkins,
Bogata and Clarksville City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3269 9559 3272 9563 3296 9567 3296 9531
3382 9531 3387 9509 3363 9486 3310 9484
3249 9487 3227 9510 3214 9546 3215 9548
3220 9546 3224 9549 3225 9547 3230 9545
3236 9545 3248 9559
TIME...MOT...LOC 0748Z 235DEG 42KT 3305 9578 3267 9577 3226 9583
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
16Special weather statement, Mar 11, 4:43 AM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
543 AM CDT Wed Mar 11 2026
ARZ060-061-071-072-111115-
Lafayette AR-Hempstead AR-Columbia AR-Nevada AR-
543 AM CDT Wed Mar 11 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHERN COLUMBIA...
EAST CENTRAL HEMPSTEAD...CENTRAL LAFAYETTE AND NEVADA COUNTIES UNTIL
615 AM CDT...
At 543 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Emmet to 6 miles south of Stamps,
or extending from 6 miles south of Prescott to 6 miles south of
Stamps, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Magnolia, Prescott, Stamps, Waldo, McNeil, Emmet, Buckner,
Perrytown, Rosston, Willisville, Bluff City, Smithland, Canfield,
Mount Vernon, Cale, Waterloo, Falcon, Lamartine, Mount Moriah and
College Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3312 9379 3317 9373 3353 9336 3358 9338
3374 9363 3386 9330 3384 9328 3383 9324
3383 9322 3382 9322 3382 9320 3380 9318
3382 9314 3379 9313 3378 9310 3338 9312
3338 9298 3335 9298 3331 9301
TIME...MOT...LOC 1043Z 252DEG 37KT 3371 9340 3364 9329 3350 9324 3327
9351
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13